Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Feb 2, 2011, 8:24 PM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 8:24 PM EST (01:24 UTC)
- Expired
- Feb 3, 2011, 3:54 PM EST
- In force
- 20 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
111 WHUS73 KGRR 030124 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 824 PM EST WED FEB 2 2011 LMZ844>849-030930- /O.CAN.KGRR.GL.W.0021.000000T0000Z-110203T0300Z/ /O.NEW.KGRR.SC.Y.0009.110203T0124Z-110204T2300Z/ /O.CAN.KGRR.UP.W.0002.000000T0000Z-110203T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 824 PM EST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST FRIDAY. THE HEAVY FREEZING SPRAY WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS WILL DIMINISH THIS EVENING TO 10 TO 20 KNOTS. WINDS WILL THEN INCREASE ON THURSDAY ONCE AGAIN TO 15 TO 25 KNOTS AND REMAIN UP THROUGH FRIDAY. * WAVES: 4 TO 7 FOOT WAVES WILL SUBSIDE TO 3 TO 5 FEET TONIGHT. WAVES WILL THEN BUILD BACK UP TO 5 TO 8 FEET ON THURSDAY AND REMAIN UP THROUGH FRIDAY. * FREEZING SPRAY: THE THREAT FOR HEAVY FREEZING SPRAY HAS ENDED. SOME LIGHT FREEZING SPRAY WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR NJJ
4 follow-up statements
879 WHUS73 KGRR 030906 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 406 AM EST THU FEB 3 2011 LMZ844>849-031715- /O.CON.KGRR.SC.Y.0009.000000T0000Z-110204T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 406 AM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS: WEST TO SOUTHWEST WINDS WILL THEN INCREASE UP TO 30 KNOTS AND REMAIN UP THROUGH FRIDAY. * WAVES: WAVES WILL BUILD UP TO AS HIGH AS 11 FEET THIS EVENING AND REMAIN UP THROUGH FRIDAY. HIGHEST WAVES WILL BE UP NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR NJJ
126 WHUS73 KGRR 031550 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1050 AM EST THU FEB 3 2011 LMZ844>849-040000- /O.CON.KGRR.SC.Y.0009.000000T0000Z-110204T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1050 AM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS: WEST TO SOUTHWEST WINDS THEN INCREASE TO 30 KNOTS THIS AFTERNOON AND REMAIN THERE THROUGH FRIDAY. * WAVES: WAVES WILL BUILD UP TO AS HIGH AS 11 FEET THIS EVENING AND REMAIN UP THROUGH FRIDAY. HIGHEST WAVES WILL BE UP NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
973 WHUS73 KGRR 031954 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 254 PM EST THU FEB 3 2011 LMZ844>849-040400- /O.CON.KGRR.SC.Y.0009.000000T0000Z-110204T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 254 PM EST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS: WEST TO SOUTHWEST WINDS TO 30 KNOTS. * WAVES: WAVES 6 TO 11 FEET...HIGHEST NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
121 WHUS73 KGRR 032054 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 PM EST THU FEB 3 2011 LMZ844>849-040500- /O.UPG.KGRR.SC.Y.0009.000000T0000Z-110204T2300Z/ /O.NEW.KGRR.GL.W.0022.110203T2054Z-110204T1000Z/ /O.NEW.KGRR.SC.Y.0010.110204T1000Z-110204T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 354 PM EST THU FEB 3 2011 ...GALE WARNING IN EFFECT UNTIL 5 AM EST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THIS UPGRADES THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO 6 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST GALES TO 35 KNOTS TONIGHT DIMINISHING TO SOUTHWEST WINDS TO 30 KNOTS TOWARD DAYBREAK. * WAVES: WAVES 6 TO 11 FEET...HIGHEST NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 8:14 PM EST, 10 minutes earlier.
Area forecast discussion, Feb 2, 8:14 PM EST, 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 814 PM EST WED FEB 02 2011 LATEST UPDATE...SYNOPSIS...SHORT TERM...AND MARINE... .SYNOPSIS...(813 PM EST WED FEB 02 2011) QUIET WEATHER IS ANTICIPATED THROUGH FRIDAY BEFORE SNOW CHANCES INCREASE AGAIN OVER THE WEEKEND. ANOTHER STORM IS POSSIBLE EARLY NEXT WEEK WITH THE POTENTIAL FOR ACCUMULATING SNOW. && .SHORT TERM...(813 PM EST WED FEB 02 2011) (TONIGHT THROUGH FRIDAY NIGHT) WE HAVE UPDATED THE FORECAST TO CANCEL THE WINTER WEATHER ADVISORY THIS EVENING. WINDS HAVE DIMINISHED ACROSS THE AREA TO BELOW 10 KNOTS...AND BLOWING AND DRIFTING HAS ENDED FOR THE NIGHT. TEMPERATURES WILL LIKELY GET RATHER COLD TONIGHT WITH THE FRESH SNOWPACK IN PLACE ACROSS THE AREA. TEMPERATURES WILL LIKELY BE A BIT BELOW MODEL GUIDANCE AS IS TYPICAL IN THESE SITUATIONS. THE LIGHT LAKE EFFECT THAT IS ONGOING JUST OFF THE COAST WILL LIKELY SPREAD INLAND WITH CLOUD COVER OVERNIGHT AS WINDS BECOME WRLY. THIS SHOULD KEEP THE TEMP FALLS FROM BEING TOO DRASTIC. THE NEXT CHC OF SNOW WILL COME FRIDAY NIGHT AS THE CLIPPER MOVES ACROSS WISCONSIN AND NRN ILLINOIS. MOISTURE ISN/T VERY IMPRESSIVE THOUGH AND SO ACCUMS SHOULD BE LIGHT. && .LONG TERM ...(334 PM EST WED FEB 02 2011) (SATURDAY THROUGH WEDNESDAY) THE WEEKEND SHOULD SEE PERIODIC LIGHT SNOW SHOWERS AS CYCLONIC FLOW PERSISTS OVER THE REGION WITH H8 TEMPS AROUND -8C. THE MEDIUM RANGE MODELS SUGGEST A SOUTHERN STREAM WAVE MOVING UP THE OHIO VALLEY SUNDAY NIGHT INTO MONDAY. AT THIS POINT THIS SYSTEM DOES NOT LOOK AS INTENSE AS THE LAST NIGHT/S STORM AS THERE IS NOT A NORTHERN STREAM CONTRIBUTION. HOWEVER...THIS SYSTEM WILL BE ABLE TO DRAW IN SOME GULF MOISTURE...AND COULD PRODUCE A DECENT SNOWFALL ACROSS SOUTHERN LOWER MICHIGAN. A SHOT OF ARCTIC AIR WILL FOLLOW THIS SYSTEM FOR MONDAY NIGHT AND LAST INTO MID WEEK. THIS SHOULD TRIGGER SOME LAKE EFFECT SNOW SHOWERS. && .AVIATION...(655 PM EST WED FEB 2 2011) WIDESPREAD VFR CONDITIONS EXIST OVER ALL OF LWR MI THIS EVENING AND THE WINDS HAVE SETTLED DOWN BELOW 10 KNOTS. THE ONLY REAL CONCERN AVIATION WISE TONIGHT IS THE NORTH-SOUTH ORIENTED SNOW BAND CURRENTLY OVER LAKE MICHIGAN JUST OFFSHORE OF MKG. NORTHERLY WINDS WILL BACK WESTERLY THIS EVENING... AND MODEL RH PROGS SHOW THAT BAND MOVING ONSHORE SOON AND SPREADING SLOWLY EAST OVERNIGHT. SUSPECT THIS WILL PRODUCE MAINLY JUST FLURRIES... WITH CIGS/VSBYS REMAINING PREDOMINATELY VFR. THE EXCEPTION MAY BE AT KMKG WHEN IT FIRST COMES ONSHORE... SO WENT WITH SOME MVFR VSBYS. THE MAIN ISSUE FOR THURSDAY WILL BE THE WIND. SW WINDS WILL INCREASE TO 12-18 KNOTS WITH SOME GUSTS TO 20-30 KT POSSIBLE. THE AIR LOOKS VERY DRY AND WIDESPREAD VFR CONDITIONS ARE EXPECTED. THE ONLY POTENTIAL FLY IN THE OINTMENT IS IF THE INCREASING WINDS START BLOWING THE FRESH SNOW AROUND. THEN THERE COULD BE SOME OCNL MVFR VSBYS IN BLOWING SNOW. && MARINE...(813 PM EST WED FEB 02 2011) WE WILL BE TAKING DOWN THE GALE WARNING AND THE HEAVY FREEZING SPRAY WARNING FOR ALL OF THE NEARSHORE WATERS. WINDS HAVE DIMINISHED DOWN TO AROUND 15 TO 25 KNOTS. THE FREEZING SPRAY NOMOGRAM SUPPORTS LIGHT TO MODERATE FREEZING SPRAY TONIGHT WITH THE DIMINISHED WINDS. && .HYDROLOGY...(334 PM EST WED FEB 02 2011) LOTS OF SMALL VARIATIONS ON AREA RIVERS WERE NOTED THIS AFTERNOON. MOST WERE DECLINING. HOWEVER THE FLAT RIVER AT SMYRNA JUMPED A FOOT YESTERDAY BUT IS NOW DECREASING SLOWLY. NOT REALLY SURPRISED AT THE FLUCTUATIONS GIVEN THE PROPENSITY FOR THIS STORM TO HAVE DEVELOPED FRAZIL ICE. WE/LL CONTINUE TO MONITOR FOR POTENTIAL ICE JAMS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE NEARSHORE. && SYNOPSIS: 93/NJJ SHORT TERM: 93/NJJ LONG TERM: JK AVIATION: MEADE MARINE: NJJ HYDROLOGY: 93
Hazardous weather outlook, Feb 2, 8:03 PM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 803 PM EST WED FEB 2 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-030945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 803 PM EST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT ROADS WILL REMAIN SLIPPERY THROUGH TONIGHT...AND SECONDARY AND RURAL ROADS MAY BE IMPASSIBLE YET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ARCTIC FRONT MAY BRING SOME HEAVY SNOW SHOWERS ON MONDAY. LOW PRESSURE FORMING ALONG THE FRONT COULD BRING MORE SNOW ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT PLEASE SEND US YOUR SNOWFALL REPORTS. LMZ844>849-030945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 803 PM EST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT HIGH WINDS AND WAVES WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH WINDS AND WAVES WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT THROUGH MUCH OF THIS WEEK. NJJ
In the hours before
Local storm report, Feb 2, 4:37 PM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
437 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM SNOW 4 NW WOLF LAKE 43.29N 86.16W
02/02/2011 M19.7 INCH MUSKEGON MI BROADCAST MEDIA
STORM TOTAL SNOWFALL BETWEEN TWIN LAKE AND WOLF LAKE.
REPORT RELAYED BY WZZM TV.
&&
HOVINGLocal storm report, Feb 2, 4:39 PM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM NON-TSTM WND GST EAST GRAND RAPIDS 42.94N 85.61W
02/01/2011 M46.00 MPH KENT MI TRAINED SPOTTER
0657 PM NON-TSTM WND GST 4 S MUSKEGON 43.17N 86.24W
02/01/2011 M41.00 MPH MUSKEGON MI ASOS
PEAK WIND GUST AT MUSKEGON COUNTY AIRPORT.
0755 PM NON-TSTM WND GST 1 NE MOUNT PLEASANT 43.61N 84.76W
02/01/2011 M33.00 MPH ISABELLA MI AWOS
0802 PM NON-TSTM WND GST ALLEGAN 42.53N 85.86W
02/01/2011 M40.00 MPH ALLEGAN MI PUBLIC
WIND OF 40 MPH WITH GUST OF 50 MPH PLUS.
0851 PM NON-TSTM WND GST 4 SSE KALAMAZOO 42.23N 85.56W
02/01/2011 M40.00 MPH KALAMAZOO MI ASOS
PEAK WIND GUST AT KALAMAZOO ASOS.
0900 PM NON-TSTM WND DMG COMSTOCK PARK 43.04N 85.67W
02/01/2011 KENT MI BROADCAST MEDIA
VINYL SIDING BLOWN OFF ROOF OVERHANG.
0900 PM SNOW KENTWOOD 42.90N 85.59W
02/01/2011 M2.5 INCH KENT MI NWS EMPLOYEE
SNOWFALL IN LAST 3 HOURS 6 PM TO 9 PM.
0913 PM NON-TSTM WND GST IONIA 42.98N 85.06W
02/01/2011 M44.00 MPH IONIA MI AWOS
0923 PM NON-TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
02/01/2011 M49.00 MPH KENT MI ASOS
PEAK WIND GUST AT GERALD R FORD INTERNATIONAL AIRPORT.
0945 PM SNOW 10 SW KALAMAZOO 42.18N 85.73W
02/01/2011 M4.0 INCH KALAMAZOO MI BROADCAST MEDIA
STORM TOTAL. VICINITY OF TEXAS CITY.
0945 PM SNOW MARSHALL 42.27N 84.96W
02/01/2011 M3.0 INCH CALHOUN MI BROADCAST MEDIA
SINCE 6 PM.
0955 PM NON-TSTM WND GST 2 NW BIG RAPIDS 43.72N 85.51W
02/01/2011 M29.00 MPH MECOSTA MI AWOS
0955 PM NON-TSTM WND GST 4 SSW ALMA 43.32N 84.69W
02/01/2011 M44.00 MPH GRATIOT MI AWOS
1007 PM NON-TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
02/01/2011 M36.00 MPH JACKSON MI ASOS
PEAK WIND GUST AT JACKSON ASOS.
1012 PM NON-TSTM WND GST 2 SE MASON 42.56N 84.42W
02/01/2011 M35.00 MPH INGHAM MI AWOS
1015 PM NON-TSTM WND GST 1 ENE CHARLOTTE 42.57N 84.82W
02/01/2011 M43.00 MPH EATON MI AWOS
1054 PM NON-TSTM WND GST 4 SSE SOUTH HAVEN 42.35N 86.25W
02/01/2011 M39.00 MPH VAN BUREN MI AWOS
1107 PM NON-TSTM WND GST 1 NW BATTLE CREEK 42.33N 85.21W
02/01/2011 M40.00 MPH CALHOUN MI ASOS
PEAK WIND GUST AT BATTLE CREEK ASOS.
1116 PM NON-TSTM WND GST 1 SSE MARSHALL 42.26N 84.96W
02/01/2011 M32.00 MPH CALHOUN MI AWOS
1130 PM SNOW JACKSON 42.25N 84.41W
02/01/2011 M4.0 INCH JACKSON MI TRAINED SPOTTER
SNOW TOTAL SINCE 5 PM TUESDAY.
1142 PM SNOW 3 NE KALAMAZOO 42.31N 85.55W
02/01/2011 M5.0 INCH KALAMAZOO MI TRAINED SPOTTER
8 HOUR SNOW TOTAL.
1200 AM SNOW 6 W STOCKBRIDGE 42.45N 84.30W
02/02/2011 E8.0 INCH INGHAM MI PUBLIC
THIS WAS AN ESTIMATED STORM TOTAL.
1210 AM SNOW 4 NE SCHOOLCRAFT 42.16N 85.57W
02/02/2011 U0.0 INCH KALAMAZOO MI AMATEUR RADIO
PORTAGE ROAD IN SOUTHERN KALAMAZOO COUNTY IS DRIFTING
SHUT IN PLACES. FOUR ABANDONED VEHICLES ARE OBSTRUCTING
TRAFFIC.
1222 AM SNOW LOWELL 42.93N 85.34W
02/02/2011 M4.5 INCH KENT MI PUBLIC
REPORT RELAYED BY WZZM TV.
1222 AM SNOW MUSKEGON 43.22N 86.25W
02/02/2011 M6.0 INCH MUSKEGON MI PUBLIC
REPORT RELAYED BY WZZM 13.
1232 AM NON-TSTM WND GST 2 S HOLLAND 42.75N 86.11W
02/02/2011 M44.00 MPH ALLEGAN MI ASOS
PEAK WIND GUST AT HOLLAND ASOS.
1246 AM SNOW KALAMAZOO 42.28N 85.59W
02/02/2011 M7.0 INCH KALAMAZOO MI PUBLIC
REPORT RELAYED BY WZZM 13.
0100 AM NON-TSTM WND GST 3 E ALMA 43.38N 84.61W
02/02/2011 M43.00 MPH GRATIOT MI TRAINED SPOTTER
SUSTAINED WINDS OF 28 MPH.
0137 AM SNOW NORTON SHORES 43.16N 86.26W
02/02/2011 M7.5 INCH MUSKEGON MI PUBLIC
REPORT RELAYED BY WZZM TV.
0150 AM NON-TSTM WND GST 4 W MUSKEGON 43.23N 86.34W
02/02/2011 M45.00 MPH MUSKEGON MI OTHER FEDERAL
PEAK WIND FOR THE STORM. MUSKEGON GLERL OBSERVATION
0152 AM NON-TSTM WND GST 3 SW FREMONT 43.44N 85.99W
02/02/2011 M39.00 MPH NEWAYGO MI AWOS
0213 AM SNOW HASTINGS 42.65N 85.29W
02/02/2011 M10.5 INCH BARRY MI PUBLIC
TOTAL SINCE TUESDAY EVENING. REPORT RELAYED BY WZZM TV.
0230 AM SNOW MUSKEGON 43.22N 86.25W
02/02/2011 M13.5 INCH MUSKEGON MI PUBLIC
STORM TOTAL SINCE TUESDAY EVENING. REPORT RELAYED BY WZZM
TV.
0257 AM SNOW LOWELL 42.93N 85.34W
02/02/2011 M10.0 INCH KENT MI PUBLIC
STORM TOTAL SNOWFALL SINCE TUESDAY EVENING. REPORT
RELAYED BY WZZM TV.
0300 AM NON-TSTM WND GST 3 E ALMA 43.38N 84.60W
02/02/2011 M55.00 MPH GRATIOT MI TRAINED SPOTTER
SUSTAINED WINDS OF 30 MPH. VISIBILITY BELOW A QUARTER
MILE AND SNOW DRIFTS UP TO 5 FEET.
0303 AM SNOW NORTON SHORES 43.16N 86.26W
02/02/2011 E8.0 INCH MUSKEGON MI PUBLIC
ESTIMATED STORM TOTAL 6 TO 8 INCHES OF SNOW SINCE TUESDAY
EVENING. REPORT RELAYED BY WZZM TV.
0320 AM SNOW MUSKEGON 43.22N 86.25W
02/02/2011 M14.0 INCH MUSKEGON MI PUBLIC
RELAYED BY WOOD TV 8.
0324 AM NON-TSTM WND GST 5 NNW LANSING 42.80N 84.58W
02/02/2011 M43.00 MPH CLINTON MI ASOS
PEAK WIND GUST AT THE LANSING ASOS.
0330 AM HEAVY SNOW HUDSONVILLE 42.87N 85.87W
02/02/2011 M14.0 INCH OTTAWA MI PUBLIC
RELAYED BY WOOD TV 8.
0353 AM SNOW MUSKEGON 43.22N 86.25W
02/02/2011 M11.0 INCH MUSKEGON MI PUBLIC
DRIFTING SNOW UP TO 3 FEET.
0400 AM SNOW HASTINGS 42.65N 85.29W
02/02/2011 M10.0 INCH BARRY MI CO-OP OBSERVER
0415 AM NON-TSTM WND GST 2 ENE LUDINGTON 43.97N 86.41W
02/02/2011 M33.00 MPH MASON MI AWOS
0419 AM SNOW 3 WSW HART 43.68N 86.42W
02/02/2011 M14.0 INCH OCEANA MI CO-OP OBSERVER
SNOW BEGAN AROUND 9 PM.
0548 AM SNOW YANKEE SPRINGS 42.62N 85.49W
02/02/2011 M10.0 INCH BARRY MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. REPORT COURTESY OF WOOD TV.
0554 AM NON-TSTM WND GST 2 NNW BIG RAPIDS 43.72N 85.50W
02/02/2011 M33.00 MPH MECOSTA MI AWOS
PEAK WIND FOR THE STORM
0600 AM SNOW 4 NNE HOLLAND 42.84N 86.08W
02/02/2011 M9.5 INCH OTTAWA MI COCORAHS
24 HOUR TOTAL ENDING AT 6 AM. SNOW DEPTH WAS 22.0 INCHES.
0600 AM SNOW 2 N LAWTON 42.20N 85.85W
02/02/2011 E11.0 INCH VAN BUREN MI TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY EVENING.
0600 AM SNOW BALDWIN 43.90N 85.85W
02/02/2011 M10.0 INCH LAKE MI LAW ENFORCEMENT
REPORT FROM LAKE COUNTY CENTRAL DISPATCH.
0625 AM SNOW SCOTTVILLE 43.95N 86.28W
02/02/2011 M10.0 INCH MASON MI PUBLIC
STORM TOTAL SINCE TUESDAY EVENING. REPORT RELAYED BY WPBN
TV.
0625 AM SNOW PARIS 43.77N 85.50W
02/02/2011 M7.0 INCH MECOSTA MI PUBLIC
3-4 FOOT SNOW DRIFTS WERE REPORTED. REPORT RELAYED BY
WPBN TV.
0630 AM SNOW 3 W WALKER 43.00N 85.83W
02/02/2011 M13.5 INCH OTTAWA MI COCORAHS
24 HOUR TOTAL ENDING AT 630 AM. SNOW DEPTH WAS 22.0
INCHES.
0655 AM SNOW 3 E BATTLE CREEK 42.32N 85.14W
02/02/2011 M8.5 INCH CALHOUN MI TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY EVENING. DRIFTS TO 1.5 FEET IN
SPOTS.
0657 AM SNOW CROTON 43.44N 85.66W
02/02/2011 M11.0 INCH NEWAYGO MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. COURTESY OF WOODTV.
0700 AM SNOW 3 WSW HART 43.68N 86.42W
02/02/2011 M14.0 INCH OCEANA MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM SNOW 4 NNE WALKERVILLE 43.77N 86.09W
02/02/2011 M8.4 INCH OCEANA MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. SNOW DEPTH WAS 21.0 INCHES.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
02/02/2011 M7.5 INCH ALLEGAN MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. THE SNOW DEPTH WAS 12.5
INCHES.
0700 AM SNOW 4 SSE MIDDLEVILLE 42.66N 85.43W
02/02/2011 M10.5 INCH BARRY MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. THE SNOW DEPTH WAS 16.5
INCHES.
0700 AM SNOW 3 ESE WOLF LAKE 43.24N 86.05W
02/02/2011 M11.0 INCH MUSKEGON MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. SNOW DEPTH WAS 26.0 INCHES.
0700 AM SNOW OSHTEMO 42.26N 85.68W
02/02/2011 M11.0 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY EVENING.
0700 AM SNOW 1 SSW EAST GRAND RAPIDS 42.93N 85.62W
02/02/2011 M10.0 INCH KENT MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. THE SNOW DEPTH WAS 17.0
INCHES.
0700 AM SNOW 3 NE BYRON CENTER 42.84N 85.68W
02/02/2011 M11.0 INCH KENT MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. SNOW DEPTH WAS 18.0 INCHES.
0700 AM SNOW 4 NNE PAW PAW 42.27N 85.86W
02/02/2011 M7.0 INCH VAN BUREN MI COCORAHS
24 HOUR TOTAL ENDING AT 7 AM. SNOW DEPTH WAS 11.5 INCHES.
0720 AM NON-TSTM WND GST BIG SABLE POINT 44.06N 86.51W
02/02/2011 M53.00 MPH MASON MI OFFICIAL NWS OBS
PEAK WIND FOR THE STORM
0725 AM SNOW 5 W HOLLAND 42.78N 86.20W
02/02/2011 M13.0 INCH OTTAWA MI TRAINED SPOTTER
0730 AM SNOW 5 SW LAINGSBURG 42.84N 84.42W
02/02/2011 M8.0 INCH CLINTON MI COCORAHS
24 HOUR TOTAL ENDING AT 730 AM. THE SNOW DEPTH WAS 15.0
INCHES.
0730 AM SNOW HUDSONVILLE 42.87N 85.87W
02/02/2011 M18.0 INCH OTTAWA MI COCORAHS
STORM TOTAL ACCUMULATION. THIS IS AN AVERAGE MEASUREMENT.
0735 AM SNOW DIMONDALE 42.65N 84.65W
02/02/2011 M11.7 INCH EATON MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. SNOW DEPTH IS 17.0 INCHES. REPORT
FROM WLNS.
0740 AM SNOW 4 WNW CALEDONIA 42.81N 85.59W
02/02/2011 M9.0 INCH KENT MI COCORAHS
24 HOUR TOTAL ENDING AT 740 AM.
0800 AM SNOW 1 ENE BIG RAPIDS 43.70N 85.46W
02/02/2011 M7.3 INCH MECOSTA MI COCORAHS
24 HOUR TOTAL ENDING AT 8 AM. SNOW DEPTH WAS 18.5 INCHES.
0800 AM SNOW 4 NNW HOLLAND 42.84N 86.14W
02/02/2011 M10.5 INCH OTTAWA MI COCORAHS
24 HOUR TOTAL ENDING AT 8 AM.
0800 AM SNOW 1 SSW ALLENDALE 42.96N 85.96W
02/02/2011 M11.0 INCH OTTAWA MI COCORAHS
24 HOUR TOTAL ENDING AT 8 AM. SNOW DEPTH WAS 20.0 INCHES.
0800 AM SNOW 4 W HANOVER 42.10N 84.63W
02/02/2011 M4.0 INCH JACKSON MI COCORAHS
24 HOUR TOTAL ENDING AT 8 AM. THE SNOW DEPTH WAS 10.5
INCHES.
0847 AM HEAVY SNOW 3 WSW CANNONSBURG 43.04N 85.52W
02/02/2011 E14.0 INCH KENT MI NWS EMPLOYEE
0851 AM HEAVY SNOW 3 S GRAND HAVEN 43.02N 86.22W
02/02/2011 M14.8 INCH OTTAWA MI NWS EMPLOYEE
0900 AM SNOW 5 SE HORTON 42.10N 84.45W
02/02/2011 M6.1 INCH JACKSON MI COCORAHS
24 HOUR TOTAL ENDING AT 9 AM.
0905 AM SNOW PLAINWELL 42.44N 85.64W
02/02/2011 M9.0 INCH ALLEGAN MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. COURTESY OF WOODTV.
0911 AM SNOW 5 SSE TWIN LAKE 43.30N 86.13W
02/02/2011 M12.0 INCH MUSKEGON MI COCORAHS
24 HOUR TOTAL ENDING AT 911 AM.
0941 AM SNOW 4 ENE HOLT 42.66N 84.45W
02/02/2011 M7.0 INCH INGHAM MI TRAINED SPOTTER
16 HR SNOWFALL TOTAL.
1005 AM SNOW PAW PAW 42.22N 85.89W
02/02/2011 M13.0 INCH VAN BUREN MI PUBLIC
STORM TOTAL
1030 AM HEAVY SNOW 6 NE GRANT 43.40N 85.73W
02/02/2011 E9.0 INCH NEWAYGO MI TRAINED SPOTTER
1030 AM HEAVY SNOW 2 ESE BATTLE CREEK 42.31N 85.17W
02/02/2011 M11.5 INCH CALHOUN MI TRAINED SPOTTER
1100 AM HEAVY SNOW ALMA 43.38N 84.66W
02/02/2011 M6.2 INCH GRATIOT MI PUBLIC
3 - 4 FOOT DRIFTS
1100 AM SNOW 7 N HESPERIA 43.67N 86.04W
02/02/2011 M9.7 INCH OCEANA MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. COURTESY OF WZZM TV.
1100 AM SNOW 5 SW PAW PAW 42.17N 85.96W
02/02/2011 M13.8 INCH VAN BUREN MI PUBLIC
THIS WAS A STORM TOTAL.
1100 AM SNOW 6 E KENDALL 42.36N 85.70W
02/02/2011 E9.0 INCH KALAMAZOO MI PUBLIC
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 12 INCHES.
1145 AM SNOW 1 ENE MARSHALL 42.28N 84.95W
02/02/2011 M7.8 INCH CALHOUN MI TRAINED SPOTTER
THIS WAS A STORM TOTAL.
1150 AM SNOW GREENVILLE 43.18N 85.26W
02/02/2011 M12.8 INCH MONTCALM MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 18 INCHES.
1154 AM SNOW GREENVILLE 43.18N 85.26W
02/02/2011 M14.0 INCH MONTCALM MI AMATEUR RADIO
STORM TOTAL SNOWFALL.
1205 PM SNOW 4 E HUDSONVILLE 42.88N 85.79W
02/02/2011 M13.0 INCH KENT MI TRAINED SPOTTER
STORM TOTAL SNOWFALL.
1220 PM SNOW 1 SSW GRAND LEDGE 42.73N 84.76W
02/02/2011 M11.0 INCH EATON MI BROADCAST MEDIA
SIGNIFICANT BLOWING AND DRIFTING. CORRECTED EVENT TYPE.
1230 PM SNOW PARIS 43.77N 85.50W
02/02/2011 E10.0 INCH MECOSTA MI PUBLIC
1230 PM HEAVY SNOW 1 SW CUTLERVILLE 42.83N 85.68W
02/02/2011 U0.0 INCH KENT MI BROADCAST MEDIA
BALCONY COLLAPSE AT SPARTAN FOODS FACILITY RESULTED IN 3
INJURIES. POSSIBLY WEATHER RELATED DUE TO SIGNIFICANT
SNOW ACCUMULATIONS.
1230 PM SNOW STANWOOD 43.58N 85.45W
02/02/2011 E12.0 INCH MECOSTA MI PUBLIC
0100 PM SNOW 5 NNW LANSING 42.80N 84.58W
02/02/2011 M12.2 INCH CLINTON MI OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT CAPITAL CITY AIRPORT FROM 7PM
TUESDAY TO 1PM TODAY. SNOW DEPTH IS 17 INCHES.
0100 PM SNOW 4 E KENTWOOD 42.90N 85.51W
02/02/2011 M16.0 INCH KENT MI OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT NWS GRAND RAPIDS FROM 7PM TUESDAY
TO 1PM TODAY.
0115 PM SNOW 5 ESE BATTLE CREEK 42.30N 85.11W
02/02/2011 M9.5 INCH CALHOUN MI PUBLIC
STORM TOTAL
0135 PM SNOW GRANDVILLE 42.91N 85.76W
02/02/2011 M12.5 INCH KENT MI NWS EMPLOYEE
STORM TOTAL SNOWFALL. SNOW DEPTH IS 21.0 INCHES.
0140 PM SNOW BELLEVUE 42.44N 85.02W
02/02/2011 M11.0 INCH EATON MI TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0156 PM HEAVY SNOW EAST GRAND RAPIDS 42.94N 85.61W
02/02/2011 M12.1 INCH KENT MI TRAINED SPOTTER
0222 PM SNOW DORR 42.73N 85.72W
02/02/2011 M17.0 INCH ALLEGAN MI TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0230 PM SNOW DIMONDALE 42.65N 84.65W
02/02/2011 M13.3 INCH EATON MI BROADCAST MEDIA
STORM TOTAL
0246 PM HEAVY SNOW PLAINWELL 42.44N 85.64W
02/02/2011 E10.0 INCH ALLEGAN MI TRAINED SPOTTER
0300 PM SNOW 4 ESE CEDAR SPRINGS 43.20N 85.49W
02/02/2011 M17.5 INCH KENT MI BROADCAST MEDIA
STORM TOTAL SNOWFALL. REPORT RELAYED BY WZZM TV.
0301 PM HEAVY SNOW NORTON SHORES 43.16N 86.26W
02/02/2011 M11.0 INCH MUSKEGON MI TRAINED SPOTTER
STORM TOTAL SNOWFALL FROM 9 PM TUESDAY THROUGH 2 PM
WEDNESDAY.
0302 PM SNOW 4 NW WOLF LAKE 43.29N 86.16W
02/02/2011 M19.7 INCH MUSKEGON MI BROADCAST MEDIA
STORM TOTAL SNOWFALL BETWEEN TWIN LAKE AND WOLF LAKE.
REPORT RELAYED BY WZZM TV.
0305 PM HEAVY SNOW DIMONDALE 42.65N 84.65W
02/02/2011 M13.3 INCH EATON MI BROADCAST MEDIA
STORM TOTAL SNOWFALL FROM TUESDAY EVENING THROUGH 2 PM
WEDNESDAY. SNOW DEPTH 20 INCHES.
0348 PM HEAVY SNOW OTSEGO 42.46N 85.70W
02/02/2011 M10.0 INCH ALLEGAN MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 1 PM.
0348 PM HEAVY SNOW YANKEE SPRINGS 42.62N 85.49W
02/02/2011 M13.0 INCH BARRY MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 130 PM.
0348 PM HEAVY SNOW MARTIN 42.54N 85.64W
02/02/2011 M9.0 INCH ALLEGAN MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 330 PM.
0348 PM HEAVY SNOW MOUNT PLEASANT 43.60N 84.77W
02/02/2011 M11.0 INCH ISABELLA MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 11 AM.
0354 PM HEAVY SNOW FRUITPORT 43.13N 86.16W
02/02/2011 E14.0 INCH MUSKEGON MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 1 PM.
0354 PM HEAVY SNOW HASTINGS 42.65N 85.29W
02/02/2011 E16.0 INCH BARRY MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 130 PM.
0411 PM HEAVY SNOW SOUTH HAVEN 42.40N 86.28W
02/02/2011 M20.0 INCH VAN BUREN MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 4 PM.
0411 PM HEAVY SNOW 2 E SOUTH HAVEN 42.40N 86.24W
02/02/2011 M18.0 INCH VAN BUREN MI PUBLIC
&&
MKALEMBKLocal storm report, Feb 2, 5:38 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
538 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM SNOW 4 NW WOLF LAKE 43.29N 86.16W
02/02/2011 U0.0 INCH MUSKEGON MI BROADCAST MEDIA
UNKNOWN SNOWFALL...BUT THE SNOW DEPTH IS 19.7 INCHES.
CORRECTED PREVIOUS REPORT OF SNOW FALL. REPORT RELAYED BY
WZZM TV.
&&
HOVINGLocal storm report, Feb 2, 5:48 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
548 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY SNOW 1 E HOLLAND 42.78N 86.09W
02/02/2011 M10.5 INCH OTTAWA MI TRAINED SPOTTER
STORM TOTAL SNOWFALL ENDING AT 2 PM.
&&
MKALEMBKLocal storm report, Feb 2, 5:53 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
553 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HEAVY SNOW GRANT 43.33N 85.81W
02/02/2011 M11.0 INCH NEWAYGO MI PUBLIC
STORM TOTAL SNOWFALL ENDING AT 5 PM.
&&
MKALEMBKLocal storm report, Feb 2, 6:02 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 PM EST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HEAVY SNOW 2 W ADA 42.95N 85.53W
02/02/2011 E13.4 INCH KENT MI NWS EMPLOYEE
STORM TOTAL SNOWFALL ENDING AT 5 PM.
0601 PM HEAVY SNOW RIVES JUNCTION 42.38N 84.46W
02/02/2011 M11.0 INCH JACKSON MI TRAINED SPOTTER
STORM TOTAL SNOWFALL ENDING AT 5 PM.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:54 PM EST | Gale Warning | GRR | 13 hr | |
| Feb 3, 3:54 PM EST | Small Craft Advisory | GRR | 39 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.